Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Urologist   »  

Noticed stringy white stuff after urination. What is this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 11807 Questions
Hey after I uranated today stringy white stuff cam out f my penus
Posted Wed, 14 Nov 2012 in Urinary and Bladder Problems
Answered by Dr. Michelle Gibson James 3 hours later
Hi, thanks for using healthcare magic

Discharge from the penis is usually due to inflammation or infection of the urethra which is the tube in the penis that passes urine and semen.It can be caused by the bacteria that cause sexually transmitted disease.
Gonorrhoea or chlamydia cause alot of the cases of urethritis.Chemical irritation by soaps and lotions can also cause irritation of the urethra.
In addition to a discharge, some men may have burning on urination, urge to pass urine more than before, tenderness.
The exact cause of the symptoms is diagnosed by examination by your doctor who may also ask for a urine sample to send to the lab.
The treatment is normally a course of antibiotics.

You may want to consider visiting your doctor for an assessment.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor